Pradip Kumar | Department of Mathematics


Assistant Professor
Department of Mathematics
School of Natural Sciences (SoNS)
A111 N
Block-A, Shiv Nadar University
Greater Nodia Uttar Pradesh
Profile Summary 
Educational Qualifications 
Harish Chandar Research Institute, Allahabad
IIT Kanpur
Work Experience 
Assistant Professor,
Shiv Nadar University
I currently work here
Teaching & Research Interests: 

Teaching statement (in short)

I firmly hold the belief that teaching mathematics is not the same as teaching other subjects. Mathematics is not a subject which students learn by only reading.  To assimilate the language of mathematics training is necessary. So for me Mathematics teaching means to train in mathematics. It is not enough only to introduce the concept. Rather practice of using that concept is necessary. Therefore while teaching, I always keep in mind that only introducing the concept and working on the examples in the board is not enough, though this is necessary. It is necessary to notice the problem approaching the style of each student and help them accordingly.  Explaining very abstract topics in simple language is sometimes difficult but it very much needed and hence before teaching according to class, my methodology is different. 

Research Statement (in short)

I work on Maximal immersion in E_1^3,  in De sitter, and in Anti De Sitter space.  For various reasons, the study of maximal immersion is useful.  For example, an element of the universal Teichm ̈uller space is realized by a unique minimal Lagrangian diffeomorphism from the hyperbolic plane to itself.  There are many other places where maximal immersion is useful.    The maximal immersion (equivariant) in AdS_3 (and in other space)  is the object which I am currently exploring. 


Scholarly Activity

Journal Publications (accepted or published)


with Dey R., Kumar Pradip, and Singh R.K.. Existence of maximal surface containing given curve and special singularity.  Accepted:  Journal of Ramanujam Mathematical Society.


(with Neha Gupta) A remark on extension of a monoidal structure., ANNALES UNIV. SCI. BUDAPEST., 60 (2017), 111


(with Priyanka Grover) Perturbation bounds for Mostow's decomposition and the bipolar decomposition., Linear Algebra Appl. 529 (2017), 12–29


Darboux chart on projective limit of weak symplectic Banach manifold., Int. J. Geom. Methods Mod. Phys. 12 (2015), no. 7, 1550072, 13 pp.


Almost complex structure on path space., Int. J. Geom. Methods Mod. Phys. 10 (2013), no. 3, 1220034, 7 pp.


(with Rukmini Dey) One-parameter family of solitons from minimal surfaces., Proc. Indian Acad. Sci. Math. Sci. 123 (2013), no. 1, 55–65